# SDR YTRR112888

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 2,589 hours
- Engine: Allsn 250C47B
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Compressor
- Component: Compressor
- Component part number: 23051106
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON START THE PILOT NOTICED AND SMELLED OILY SMOKE IN CABIN. WHEN THE HEATER WAS TURNED OFF THE SMOKE DISAPATED. THE AIRCRAFT WAS SHUTDOWN. ON INSPECTION FOUND A CRACKED FRONT SUPPORT ON THE COMPRESSOR THAT WAS ALLOWING OIL INTO THE BLEED AIR HEATER.  REMOVED AND REPLACED FRONT SUPPORT.
